Volume 15, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Character varieties of double twist links

Kathleen L Petersen and Anh T Tran

Algebraic & Geometric Topology 15 (2015) 3569–3598
Bibliography
1 K L Baker, K L Petersen, Character varieties of once-punctured torus bundles with tunnel number one, Internat. J. Math. 24 (2013) MR3078072
2 S Boyer, E Luft, X Zhang, On the algebraic components of the $\mathrm{SL}(2,\mathbb C)$ character varieties of knot exteriors, Topology 41 (2002) 667 MR1905834
3 M Culler, P B Shalen, Varieties of group representations and splittings of $3$–manifolds, Ann. of Math. 117 (1983) 109 MR683804
4 R Fricke, Ueber die Theorie der automorphen Modulgruppen, Nachr. Ges. Wiss. Göttingen, Math.-Phys. Kl. 1896 (1896) 91
5 S Harada, Canonical components of character varieties of arithmetic two bridge link complements, preprint (2012) arXiv:1112.3441
6 E Landes, Identifying the canonical component for the Whitehead link, Math. Res. Lett. 18 (2011) 715 MR2831837
7 E Landes, On the canonical components of character varieties of hyperbolic $2$–bridge link complements, PhD thesis, University of Texas at Austin (2011)
8 M L Macasieb, K L Petersen, R M van Luijk, On character varieties of two-bridge knot groups, Proc. Lond. Math. Soc. 103 (2011) 473 MR2827003
9 T Ohtsuki, Ideal points and incompressible surfaces in two-bridge knot complements, J. Math. Soc. Japan 46 (1994) 51 MR1248091
10 T Ohtsuki, R Riley, M Sakuma, Epimorphisms between $2$–bridge link groups, from: "The Zieschang Gedenkschrift" (editors M Boileau, M Scharlemann, R Weidmann), Geom. Topol. Monogr. 14 (2008) 417 MR2484712
11 K L Petersen, A W Reid, Gonality and genus of canonical components of character varieties, preprint (2014) arXiv:1408.3665
12 K Qazaqzeh, The character variety of a family of one-relator groups, Internat. J. Math. 23 (2012) MR2888942
13 P B Shalen, Representations of $3$–manifold groups, from: "Handbook of geometric topology" (editors R J Daverman, R B Sher), North-Holland (2002) 955 MR1886685
14 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
15 H o Tokunaga, H Yoshihara, Degree of irrationality of abelian surfaces, J. Algebra 174 (1995) 1111 MR1337188
16 A T Tran, The universal character ring of the $(-2,2m+1,2n)$–pretzel link, Internat. J. Math. 24 (2013) MR3103879
17 H Vogt, Sur les invariants fondamentaux des équations différentielles linéaires du second ordre, Ann. Sci. École Norm. Sup. 6 (1889) 3 MR1508833
18 H Yoshihara, Degree of irrationality of a product of two elliptic curves, Proc. Amer. Math. Soc. 124 (1996) 1371 MR1327053